# SDR 06FDEA04375

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SERVICE DOOR FWD FRAME IS CRACKED AT CUTOUT FOR GUIDE ARM, AT INBD LOWER CORNER.  INSTALLED REPAIR DOUBLER REF EA NR I060464, FED EX EA NR 7-5210-105271.  CLASSIFIED AS A MAJOR REPAIR.
